My last shot was on January the 4 2014 of this year and I suppose to take the next shot on April the 4, but I didnt . It been four months now and its August. But me and myboyfriend had sex last week three times and he cum in me. But my period been on for a whole month but in between the day it will come on and then off and sumtime I will spot lightly and then it will be heavy another day. But the other day Friday I went to my doctor appointment and took the Depo Shot. Is it anyway I could be pregnant because my belly button is stretching n it feels weird... Help me please!!! Thnks
That's the strangest reason any thought they could be pregnant. When you stop the shot your body does weird things, that's probably all it is. Did the doc give you the shot without doing a pregnancy test? The spotting and stuff should stop since you got the shot. Don't forget you aren't protected for the first 7 days, since you didn't get it on time.
If you dont get the shot on time, yes, you can become pregnant. They should have done a pregnancy test prior to giving you the shot since you were late getting it and remained sexually active. You cant count on it to protect you once the shot is overdue. If you are bleeding, it is unlikely that you are pregnant but it is still a possibility. I never say never because stranger things happen. You may just be bloated or gaining weight. If in doubt, you should do a pregnancy test.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jul 2014 • 2 answers
Updated 27 Jun 2017 • 1 answer
Updated 18 Dec 2014 • 1 answer
Updated 24 Jul 2017 • 1 answer
Updated 21 Sep 2015 • 1 answer